# SDR AALA20170224021

- Difficulty date: February 21, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 93,417 hours, 14,962 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: SMZ9372
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. GALLEY 3 EMERGENCY LIGHT WITH RED MARKING-INOPERABLE. RESPLICED WIRE PER WDM 33-51-15 AND SWPM 20-10-13. PERFORMED EMERGENCY LIGHT TEST PER AMM 33-51-00. CHECKED GOOD.
